# SDR SWIA200414048

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 1,781 hours, 1,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0475
- Condition: Malfunctioned
- Location: Slat/Flap
- Part time: 1,576 hours, 1,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT, PITCH FEEL AND RUDDER LIMIT STATUS MESSAGE.  REMOVED AND REPLACED NR 1 SFECU PER CRJ 700 MM 27-50-00/27-51-05.  OPERATIONAL CHECK GOOD.
